# SDR SWAA2022020364804

- Difficulty date: January 27, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 44,940 hours, 29,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: BN185679
- Condition: Intermittent
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALK ITEM :CABIN EMERGENCY LIGHT ON CEILING ABOVE ROW 18ABC IS INTERMITTENT . ; / [01] THIS CARD WILL BE ACCOMPLISH WITH N/R CARD TTG8Q00AJ3E1; [02] VERIFIED. STEP 1REMOVED AND REPLACED BATTERY PACK (M1670) AND PERFORMED TEST NORMAL I.A.W AMM 33-51-06-960-805
